MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. STAR S4 IR; EXCIMER LASER SYSTEM

JOHNSON & JOHNSON SURGICAL VISION, INC. STAR S4 IR; EXCIMER LASER SYSTEM
Model Number 0030-4864
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Application support manager calculated the pre and post ks, noting overflattening of 1.31d (diopters) right eye (od) and 1.05d left eye (os).H3-81: a review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported patient outcome was overcorrected post photorefractive keratectomy in right eye (od), lasik in left eye (os) from procedure completed in (b)(6) 2020.Photorefractive keratectomy right eye was performed years ago in another facility due to incomplete flap.Per follow-up, patient was enhanced on 12/10/2020.Patient is doing great same day postop, 20/50 photorefractive keratectomy (prk) eye, 20/20 lasik eye.
 
Additional Manufacturer Narrative
Correction : h4: manufacturing date: the manufacturing site reported, that the correct manufacturing date for the device is 9/7/2010.Additional information: h3: device evaluated; h6: type of investigation and investigation findings, updated product investigation was completed.Device evaluation: a review of the records related to this equipment that included labeling, manual, trending, and risk documentation reviews for this equipment were performed.Equipment labeling provides possible complications, that can be caused by the surgical/treatment procedure being performed.The trend review shows, that there is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents.And no new risks were identified as part of this investigation.There was no product deficiency identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
STAR S4 IR
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11174972
Report Number2020664-2021-07002
Device Sequence Number2231615
Product Code LZS
UDI-Device Identifier05050474573413
UDI-Public(01)05050474573413
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P910062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0030-4864
Device Catalogue Number0030-4864
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/07/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR